It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[COLOR=DarkSlateBlue]:rolleyes: I was on Pegasy and Rebetol, the first 5 weeks it was like they gave me amphetamines it was great. I actually rebuilt my kitchen and built a green house..I had not accomplished so much in 2 years as I did in those 5 weeks. From there it went down hill. It was like a black veil falling over me, the depression was beyond belief. Constantly had dry heaves, tired, achy, severe joint pain, dry eye, hair fell out, my body could not ward off infections, when I needed to shop I would go late at night so I would be exposed to as few people as possible. I had sores that took months to heal and the scars to prove it. I lost my gallbladder, and now have thyroid problems, constant pain in my kidneys, hard time swallowing. I get a numbness in my hands arms and feet...get what feels like electrical pluses up and down my spine that send me to my knees. Mid-way in treatment my doctor left town, his replacement decided to also put me on Copegus, when my doctor returned he found that was destroying my bone marrow. The weird thing, through it all my appetite increased and I gained weight...now I am overweight feel like I look like a beached whale (as exhausted as I am most of the time I do force myself to go to the gym 4 times a week, at the very least do aqua aerobics and a steam).

At the end of the prescribed treatment August 2004, 1 year 3 months later, the viral load was zero. But the side effects of the drugs were not leaving with the exception of my hair growing back, and the side effects are still with me. My quality of life physically has gone down hill ....My test in January 2005 showed the viral load rising but liver looked fine..I am due for more blood work this week....But because the side effects have remained they are also going to check me for MS, they think perhaps I may have that (it runs in the family, both sides) and they are thinking perhaps (if I do) the stress of the treatment for Hep C exasberated it. Fun stuff :bouncing: ...

Eclectic

P.S I forgot about the teeth problems, problems sleeping, dry mouth, migrains (which I got prior too but they increased), itching and feeling like I have bugs crawling all over me :eek: I have grown so used to it all that many day I actually forget that these things are not a natural way to feel. Nor have I listed all the other meds they had me on during treatment and since treatment.[/COLOR]
Hi, I was diaganosed with hep c about 25 years ago. I had liver bioposy and my genotype was 1a my viral load was 790 million. I choose to go ahead with treatment middle of 2002. The treatment was ribraviran and peg-intron for 48 weeks. This medicine made me so sick. I lost close to 50 lbs. I had sores in my nose and mouth (mucosystis) from meds. I had anemia so bad I needed a blood transfusion. Vomited was weak short of breath, some hair loss, chills, fever to name some side effects. However I stuck it out and continued with treatment inspite of side effect. It has been 2 and a half years since end of treatment and by the Grace of God my viral load is undectable. So that means I have beaten this deadly virus.
The treatment was explained to me that it was a coice. Also, the virus was explained to me that it is a slow burning fire, that continues to burn. But, at what degree it burn no one knows and who it will burn no one knows. But it will always continue to burn very, very slowly. So I took the chance.
I can now say since treatment I have developed gastoparesis. They say it is not from meds but who knows.
Anyoneone else with gastroparesis please let me know how you deal with this.
Thanks for letting me post and hopefully someone will learn something from my expierence.
Wish you all the best





All times are GMT -7. The time now is 09:56 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!